MAUDE Adverse Event Report: BAUSCH + LOMB, INC. PREMIUM VACUUM PHACO PACK; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB, INC. PREMIUM VACUUM PHACO PACK; UNIT, PHACOFRAGMENTATION
Model Number BL5110
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 09/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility in the united kingdom reported that during cataract surgery bubbles occurred and obscured the surgeons view.This caused the phaco tip to touch the capsule bag and resulted in a rupture.An anterior vitrectomy was performed and surgery was increased by 15-30 minutes.No additional anesthesia was required.
 
Additional Manufacturer Narrative
The product is not available for evaluation as the customer discarded it on site.Although requested, the ¿lot number¿ was not provided, therefore the udi-pi is not available.The device history record review cannot be performed.The root cause of this complaint could not be determined as the complaint unit was not available for analysis at the time of this evaluation.The trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action is required.The investigation is complete.

Brand Name
PREMIUM VACUUM PHACO PACK
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB, INC.
4100 n. goodman st.
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
3365 tree court industrial blv
saint louis MO 63122
Manufacturer Contact
amy frutiger
3365 tree court industrial blvd
saint louis, MO 63122
6362263089
MDR Report Key23359928
Report Number0001920664-2025-00114
Device Sequence Number8818325
Product Code HQC
UDI-Device Identifier20757770057010
UDI-Public(01)20757770057010
Combination Product (Y/N)N
PMA/510(K) Number
K063331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBL5110
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Initial Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STELLARIS SYSTEM AND ACCESSORIES.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown